Ask an expert
Question

10 Feb 2003

Hair loss
I need to know whether the use of eltroxin (0.2mg per day) can cause hair loss?
Answer 358 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Sandra, I suppose it’s possible, but hair loss is not a common side effect of taking Eltroxin®. It’s more likely that the under active thyroid you’re suffering from is the cause of the hair loss. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17785 votes
Vote